# SDR MASA2010113001355

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 20,532 hours, 14,444 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR LIGHT INOP.  MX CLEANED ENTRANCE LIGHTS ON/OFF SWITCH, OPS CHECK GOOD.
